Estimates for the solutions of differential-difference equations with impulse action
Differencialʹnye uravneniâ, Tome 24 (1988) no. 5, pp. 886-888
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_5_a17,
author = {S. D. Borisenko},
title = {Estimates for the solutions of differential-difference equations with impulse action},
journal = {Differencialʹnye uravneni\^a},
pages = {886--888},
year = {1988},
volume = {24},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_5_a17/}
}
S. D. Borisenko. Estimates for the solutions of differential-difference equations with impulse action. Differencialʹnye uravneniâ, Tome 24 (1988) no. 5, pp. 886-888. http://geodesic.mathdoc.fr/item/DE_1988_24_5_a17/